# SDR R61A201202080089

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 10,396 hours, 8,285 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 17113509401
- Condition: Failed
- Location: Le Slat
- Part time: 10,396 hours, 8,285 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREPARATION FOR APPROACH, THE CREW RECEIVED A "SLAT FAIL" MESSAGE.  THE CAPTAIN DECLARED AN EMERGENCY INTO PHL.  THE FLIGHT LANDED NORMALLY AND TAXIED TO THE GATE.  MAINTENANCE WAS NOTIFIED, TROUBLESHOT THE SLAT SYSTEM.  MAINTENANCE THEN REMOVED AND REPLACED 3/4 SLAT HARNESS PER THE EMB 175 AMM.  OPS CHECK WAS GOOD AND AC WAS RETURNED BACK INTO SERVICE.
